MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with an intraocular lens (iol) that became tilted in the patient's operative eye.The doctor attempted to reposition the lens but indicated that removal might potentially be necessary.The doctor attributed the issue to the size of the patient's eye, rather than any defect in the odyssey device.No additional information has been provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section d6b: if explanted, give date: not applicable as the device remains implanted.Section h3: the device was not returned for evaluation as the lens remains implanted; therefore, a failure analysis of the complaint device could not be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.Section h6: health effect: clinical code: 4581: this code was used for the reported lens dislocation.Attempts have been made to obtain missing information; however, to date, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22191453
Report Number3012236936-2025-000164
Device Sequence Number12909994
Product Code MFK
UDI-Device Identifier05050474810648
UDI-Public(01)05050474810648(17)260913
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale